Nonmonotone Lyapunov functionals. Conditions for the stability of equations with delay
Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1291-1298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_8_a0,
author = {I. V. Gaishun and L. B. Knyazhishche},
title = {Nonmonotone {Lyapunov} functionals. {Conditions} for the stability of equations with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1291--1298},
year = {1994},
volume = {30},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_8_a0/}
}
TY - JOUR AU - I. V. Gaishun AU - L. B. Knyazhishche TI - Nonmonotone Lyapunov functionals. Conditions for the stability of equations with delay JO - Differencialʹnye uravneniâ PY - 1994 SP - 1291 EP - 1298 VL - 30 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_8_a0/ LA - ru ID - DE_1994_30_8_a0 ER -
I. V. Gaishun; L. B. Knyazhishche. Nonmonotone Lyapunov functionals. Conditions for the stability of equations with delay. Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1291-1298. http://geodesic.mathdoc.fr/item/DE_1994_30_8_a0/